# SDR P5CA2011051100045

- Difficulty date: May 11, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 45,968 hours, 7,479 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER AND LOWER SIDES OF THE TIP FAIRING PANEL AT YB428 HAS CRACK DAMAGE TO & NBSP;THE RIB.  THE RIB WAS REPLACED AND ACCOMPLISHED PERMANENT REPAIR IAW EI T2011A55B-1161.
